# SDR ORJA9841

- Difficulty date: March 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49788
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: PPSIB
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP FROM ROW 12 THROUGH 16.  REMOVED AND REPLACED BATTERY CHARGER ASSY AT LEFT MID EXIT, OPS CHECK GOOD.  (M)
